A Jacobi-Collocation Method for Second Kind Volterra Integral Equations with a Smooth Kernel
Hongfeng Guo,
Haotao Cai and
Xin Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
The purpose of this paper is to provide a Jacobi-collocation method for solving second kind Volterra integral equations with a smooth kernel. This method leads to a fully discrete integral operator. First, it is shown that the fully discrete integral operator is stable in both and weighted norms. Then, the proposed approach is proved to arrive at an optimal (the most possible) convergent order in both norms. One numerical example demonstrates the efficiency and accuracy of the proposed method.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/913691.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/913691.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:913691
DOI: 10.1155/2014/913691
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().